# SDR QMLA2018112868126

- Difficulty date: November 26, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N202CF
- Make and model: Agusta A119
- Aircraft serial: 14054
- Aircraft time: 7,121 hours, 20,179 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Plate
- Part number: 109033017105106
- Condition: Cracked
- Location: Transmission
- Part time: 7,121 hours, 20,179 cycles
- Stage of operation: NR
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSMISSION TORQUE PLATES FOUND CRACKED DURING EDDIE CURRENT INSPECTION.
